1. bookVolume 28 (2020): Issue 2 (December 2020)
Journal Details
License
Format
Journal
First Published
30 Jul 2019
Publication timeframe
2 times per year
Languages
English
access type Open Access

Some Bullen-type inequalities for conformable fractional integrals

Published Online: 31 Dec 2020
Page range: 3 - 17
Received: 17 Jun 2019
Accepted: 23 Apr 2020
Journal Details
License
Format
Journal
First Published
30 Jul 2019
Publication timeframe
2 times per year
Languages
English
Abstract

In this study, the author has established a new lemma and Bullen-type inequalities for conformable fractional integrals. Also, it is given some applications involving Bullen type integral inequalities for differentiable functions to show the results.

Keywords

MSC 2010

[1] M. Abu Hammad, R. Khalil, Conformable fractional heat differential equations, International Journal of Pure and Applied Mathematics, vol. 94, no. 2, 2014, 215-221, doi:10.12732/ijpam.v94i2.8.Search in Google Scholar

[2] M. Abu Hammad, R. Khalil, Abel’s formula and wronskian for conformable fractional differential equations, International Journal of Differential Equations and Applications, vol. 13, no. 3, 2014, 177-183, doi:10.12732/ijdea.v 13i3.1753.Search in Google Scholar

[3] A. Akkurt, Me. Yıldırım, H. Yıldırım, On some integral inequalities for conformable fractional integrals, Asian Journal of Mathematics and Computer Research, vol. 15, 2017, 205-212.Search in Google Scholar

[4] A. Akkurt, Me. Yıldırım, H. Yıldırım, A new generalized fractional derivative and integral, Konuralp Journal of Mathematics, vol. 5, no. 2, 2017, 248-259.Search in Google Scholar

[5] T. Abdeljawad, On conformable fractional calculus. Journal of Computational and Applied Mathematics, vol. 279, 2015, 57-66.Search in Google Scholar

[6] D. R. Anderson, P. Pardalos, T. Rassias, Taylors formula and integral inequalities for conformable fractional derivatives. Contributions in Mathematics and Engineering. Springer, Cham, 2016, 25-43, https://doi.org/10.1007/978-3-319-31317-7-2.Search in Google Scholar

[7] M. Bessenyei, Z. Páles, Characterization of convexity via Hadamard’s inequality, Math. Inequal. Appl., vol. 9, 2006, 53-62.Search in Google Scholar

[8] H. Budak, F. Usta, Mz. Sarikaya, Me. Ozdemir, On generalization of midpoint type inequalities with generalized fractional integral operators, Revista de la Real Academia de Ciencias Exactas, Fsicas y Naturales, Serie A, Matemticas, 2018, https://doi.org/10.1007/s13398-018-0514-z.Search in Google Scholar

[9] H. Budak, F. Usta, Mz. Sarikaya, Some Weighted Integral Inequalities for Generalized Conformable Fractional Calculus, Iranian Journal of Mathematical Sciences and Informatics, accepted in 2018, in press.Search in Google Scholar

[10] M. Çakmak, Some Hadamard and Bullen-type inequalities via s-convexity and their applications, 2018, submitted.Search in Google Scholar

[11] S. S. Dragomir, R. P. Agarwal, P. Cerone, On Simpson’s inequality and applications, J. of Ineq. and Appl., vol. 5, 2000, 533-579.Search in Google Scholar

[12] S. S. Dragomir, Cem. Pearce, Selected topics on Hermite-Hadamard inequalities and applications, RGMIA monographs, Victoria University, 2000, http://www.staff.vu.edu.au/RGMIA/monographs/hermite-hadamard.html.Search in Google Scholar

[13] J. Hadamard, Étude sur les propriétés des fonctions entières en particulier d’une fonction considérée par Riemann, J. Math. Pures Appl., vol. 58, 1893, 171-215.Search in Google Scholar

[14] H. Hudzik, L. Maligranda, Some remarks on s-convex functions, Aequationes Math., vol. 48, 1994, 100-111.Search in Google Scholar

[15] O. S. Iyiola, E. R.Nwaeze, Some new results on the new conformable fractional calculus with application using D’Alambert approach, Progr. Fract. Differ. Appl., vol. 2, no. 2, 2016, 115-122.Search in Google Scholar

[16] R. Khalil, M. Al Horani, A. Yousef, M. Sababheh, A new definition of fractional derivative, Journal of Computational Applied Mathematics, vol. 264, 2014, 65-70.Search in Google Scholar

[17] D. S. Mitrinović, I. B. Lacković, Hermite and convexity, Aequationes Math., vol. 28, 1985, 229-232.Search in Google Scholar

[18] D. S. Mitrinović, J. E. Pecaric, A. M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic Publishers, 1993.Search in Google Scholar

[19] C. P. Niculescu, L. Persson, Convex Functions and their Applications, A Contemporary Approach, in: CMS Books in Mathematics, 23, Springer-Verlag, New York, 2006.Search in Google Scholar

[20] M. Z. Sarikaya, E. Set, M. E. Özdemir, On new inequalities of Simpson’s type for convex functions, RGMIA Res. Rep. Coll., vol. 13, no. 2, 2010, Article 2.Search in Google Scholar

[21] F. Usta, H. Budak, M. Z. Sarikaya, E. Set, On generalization of trapezoid type inequalities for s-convex functions with generalized fractional integral operators, Filomat, vol. 32, no. 6, 2018, 2153-2171.Search in Google Scholar

[22] F. Usta, M. Z. Sarikaya On generalization conformable fractional integral inequalities, FILOMAT, vol. 32, no. 16, 2018, 5519-5526.Search in Google Scholar

[23] F. Usta, M. Z. Sarikaya, Explicit bounds on certain integral inequalities via conformable fractional calculus, Cogent Mathematics, vol. 4, no. 1, 2017, 1-8, doi: 10.1080/23311835.2016.1277505.Search in Google Scholar

[24] F. Usta, M. Z. Sarikaya, Some Improvements of Comformable Fractional Integral ınequalities, International Journal of Analysis and Applications, vol. 14, no. 2, 2017, 162-166.Search in Google Scholar

[25] F. Usta, H. Budak, T. Tunç, M. Z. Sarikaya, New Bounds for the Ostrowski Type Inequalities via Conformable Fractionals Calculus, Arabian Journal of Mathematics, vol. 7, 2018, 317-328, doi:10.1007/s40065-018-0201-0.Search in Google Scholar

[26] S. Wu, L. Debnath, Inequalities for convex sequences and their applications, Comp&Math Appl., vol. 54, 2007, 525-534.Search in Google Scholar

[27] B. Xi, F. Qi, Some Integral Inequalities of Hermite-Hadamard Type for Convex Functions with Applications to Means, Journal of Function Spaces and Appl., vol. 2012, Article ID 980438, doi:10.1155/2012/980438.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo